MathSciNet Relay Station
MathSciNet bibliographic data
MR1815218 (2002k:14033) 14G15 (03C10 11S40)
Denef, Jan; Loeser, François Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001), no. 2, 429–469 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement